# SDR QXEA0100104

- Difficulty date: February 11, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 39,818 hours, 49,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT LIGHT GALLEY OVERHEAD INOP.  INSTALLED NEW LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
